American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] A. G. O'Farrell and K. J. Preskenis. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. 10 (1984) 105-107. MR 722862.
Abstract, references, and article information   
View Article: PDF

[2] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[3] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information   
View Article: PDF

[4] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information   
View Article: PDF

[5] John B. Conway and Robert F. Olin. A functional calculus for subnormal operators. Bull. Amer. Math. Soc. 82 (1976) 259-261. MR 0399918.
Abstract, references, and article information   
View Article: PDF

[6] C. A. Berger, L. A. Coburn and A. Lebow. $C^*$-algebras generated by commuting isometries. I. Bull. Amer. Math. Soc. 81 (1975) 747-749. MR 0374925.
Abstract, references, and article information   
View Article: PDF

[7] T. Weight. Some subalgebras of $L^\infty \left(T \right)$ determined by their maximal ideal spaces. Bull. Amer. Math. Soc. 81 (1975) 192-194. MR 0352992.
Abstract, references, and article information   
View Article: PDF

[8] John E. Gilbert. $L^p$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 1127-1132. MR 0394048.
Abstract, references, and article information   
View Article: PDF

[9] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[10] Michael J. Fisher. Properties of three algebras related to $L_p$-multipliers. Bull. Amer. Math. Soc. 80 (1974) 262-265. MR 0336234.
Abstract, references, and article information   
View Article: PDF

[11] Eric P. Kronstadt. General interpolating sequences in disks and polydisks. Bull. Amer. Math. Soc. 80 (1974) 132-137. MR 0350427.
Abstract, references, and article information   
View Article: PDF

[12] Donald Sarason. Algebras of functions on the unit circle. Bull. Amer. Math. Soc. 79 (1973) 286-299. MR 0324425.
Abstract, references, and article information   
View Article: PDF

[13] A. J. Lazar and D. C. Taylor. Double centralizers of Pedersen's ideal of a $C^*$-algebra. II. Bull. Amer. Math. Soc. 79 (1973) 361-366. MR 0328611.
Abstract, references, and article information   
View Article: PDF

[14] A. J. Lazar and D. C. Taylor. Double centralizers of Pedersen's ideal of a $C^* $-algebra. Bull. Amer. Math. Soc. 78 (1972) 992-997. MR 0328610.
Abstract, references, and article information   
View Article: PDF

[15] L. Q. Eifler. Nonseparating function algebras. Bull. Amer. Math. Soc. 78 (1972) 604-605. MR 0300095.
Abstract, references, and article information   
View Article: PDF

[16] G. L. Csordas and H. B. Reiter. Some results on separating function algebras. Bull. Amer. Math. Soc. 78 (1972) 578-581. MR 0300091.
Abstract, references, and article information   
View Article: PDF

[17] T. W. Gamelin and John Garnett. Pointwise bounded approximation and hypodirichlet algebras. Bull. Amer. Math. Soc. 77 (1971) 137-144. MR 0271608.
Abstract, references, and article information   
View Article: PDF

[18] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1